Alert archive / Virginia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 38, NWS Blacksburg, VA

May 14, 20104 counties in Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at May 14, 2010, 2:43 PM EDT for 4 counties in Virginia. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 14, 2010, 2:43 PM EDT (18:43 UTC)
Expired
May 14, 2010, 3:45 PM EDT
In force
62 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon

Counties Bedford County, VA, Campbell County, VA, Franklin County, VA, Pittsylvania County, VA

The radar

The Roanoke radar (KFCX), 71 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 14, 2:29 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 6.7 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2010-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 707 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2010-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
707 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
695 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 11:06 AM EDT, 3 hours 37 minutes earlier.

Area forecast discussion, May 14, 11:06 AM EDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
1106 AM EDT FRI MAY 14 2010

.SYNOPSIS...
A WARM FRONT ALONG THE BLUE RIDGE WILL LIFT NORTHEAST OF THE AREA
THIS MORNING. THIS WILL ALLOW WARMER AND MORE UNSTABLE AIR TO WORK
INTO THE REGION AHEAD OF A COLD FRONT APPROACHING FROM THE
NORTHWEST LATER TODAY. THIS FRONT WILL PASS THROUGH THE AREA
TONIGHT AND STALL JUST SOUTH OF THE REGION SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
WEDGE IS ERRODING QUICKLY AND SHOULD BE COMPLETELY SCOURED BY
NOON. SOUTWEST TO WEST WINDS ARE NOTED AT ALL REPORTING STATIONS
AND THIS SHOULD QUICKLY DISPERSE ANY REMAINING STABLE AIR.

THE MORNING RNK SOUNDING WAS UNSTABLE BUT CAPPED...MID LEVEL LAPSE
RATES WERE NEAR 8 DEG C. GIVEN EVEN A MODEST AMOUNT OF SURFACE HEATING
(TEMPS OF ONLY 80) AND THE CAPE SLIPS ABOVE 2000 J/KG. IF THE TEMP
REACHES 85 AND THE MID LEVELS ARE COOLED...A SBCAPE OF 3000 CAN
BE ACHIEVED.

IT LOOKS AS THOUGH THE MID LEVEL CAP WILL EASILY BE COMPROMISED BY
A SHORT WAVE EMBEDDED IN THE WESTERLY FLOW OVER CENTRAL
KY/TN...VCNTY OF 15 UTC (11AM) TSTM ACTIVITY BETWEEN LEX-BNA. THE
700 MB TEMP AT OHX (NASHVILLE) WAS ONLY +4 DEGREES C...5 DEGREES
COOLER THAN OUR +9 DEG C AT RNK. UPSTREAM 500 MB TEMPS WERE 2 DEG
C COOLER.

THAT SAID...AS THIS SHORT WAVE AND COOLER AIR ADVECTS INTO OUR
FCST AREA ALOFT...THE CAP WILL GO AWAY AND THE LAPSE RATES WILL
REMAIN STEEP. THIS WILL LIKELY FUEL SEVERE STORMS ACROSS THE
REGION...BEGINNING THIS AFTERNOON AND LINGERING THROUGH THE EVENING.
THERE ARE TWO AREAS TO WATCH FOR ONSET THIS AFTERNOON...THE FIRST
IS ONGOING DEEP CONVECTION THAT WILL MOVE DOWNSTREAM FROM KY/TN.
THE OTHER WILL BE FOR NEW DEVELOPMENT ALONG AND EAST OF BLUE
RIDGE IN THE LEE TROF. AS THE CAP ERRODES BUILD-UPS MAY OCCUR
ALONG AND EAST OF THE BLUE RIDGE PRIOR TO THE ARRIVAL OF THE
ACTIVITY IN KY/TN. AS SUCH WE MAY BE DEALING WITH A MUCH BUSIER
RADAR PICTURE THIS AFTERNOON. IF THE CAP HOLDS UNTIL THE KY/TN
ACTIVITY ARRIVES...THEN MAYBE ALL WE WILL HAVE TO ENTERTAIN IS ONE
DISTINCT AREA OF TSTMS. EITHER WAY...THE RISK FOR SEVERE WEATHER
WILL EXIST. THE MAIN THREAT WILL BE WIND AND HAIL...BUT WILL ALSO
HAVE TO MONITOR FOR W-E LINE SEGMENTS WHICH MAY DUMP QUITE A BIT
OF RAIN IN A SHORT TIME. PWATS ARE FCST TO INCREASE ABOVE
1.50...SO THE STORMS WILL BE RAIN EFFECIENT. THE TORNADIC THREAT
LOOKS MINIMAL...ALTHOUGH THE FARTHER NORTH YOU GO (CLOSER TO THE
UPPER TROF TO OUR NORTH) THE LOW LEVEL DIRECTIONAL SHEAR INCREASES
AND WOULD SUPPORT SOME WEAK ROTATION. 700 MB WINDS ARE FORECAST TO
INCREASE TO NEAR 40 KTS THIS EVENING...SO UNIDIRECTIONAL SPEED
SHEAR IS LOOKING FAVORABLE FOR FAST MOVING CLUSTERS AND POTENTIAL
FOR BOW ECHOES.

GRIDDED POP/WX FORECAST HAS BEEN LEFT UNCHANGED. HIGH CHANCE OR
LIKELY POPS LOOK GOOD. NO CHANGES MADE TO TEMPS OR OTHERWISE BASED
ON MORNING PACKAGE DSCN.

PREV DSCN AS FOLLOWS...

MAIN CONCERN THEN WITH CONVECTIVE POTENTIAL AHEAD OF THE NEXT
SLOW MOVING COLD FRONT DRIFTING IN FROM THE NW LATER TODAY.
OVERALL TRENDS LOOK SLOWER GIVEN LESS FORCING PER S/W ENERGY
PASSING WELL TO THE NW AND THE STRONG MID LEVEL RIDGE OVER THE SE
STATES. MODELS ALSO SUGGEST THE MAIN PREFRONTAL BAND OF PRECIP MAY
NOT DEVELOP OVER THE WEST UNTIL LATE IN THE DAY WHEN FAINT UPPER
SUPPORT CROSSES UNDER THE TAIL OF THE PASSING TROF TO THE NORTH.
HOWEVER GIVEN THE SURGE OF WARM ADVECTION AND DEEPER RH IN THE
WAKE OF THE WEDGE EXPECT SOME DIFF HEATING DEVELOPMENT OVER THE
WEST OR SW BY EARLY AFTERNOON BEFORE COVERAGE POSSIBLY JUMPS TO
THE EASTERN LEE TROF. APPEARS EARLY TSRA MAY GET INHIBITED A BIT
BY DEEP WESTERLY FLOW DRYING WHILE FORECAST 1-2K CAPES...AND ONSET
OF LOW LEVEL BACKING ACROSS THE SOUTHERN BLUE RIDGE INTO THE
PIEDMONT SUGGESTS TSRA CLUSTER POTENTIAL THIS AFTERNOON WELL AHEAD
OF THE PREFRONTAL COVERAGE. UNIDIRECTIONAL WESTERLY FLOW ALOFT
AGAIN SUPPORTS SOME SVR THREAT ESPCLY IF STORMS MERGE AND FORM A
MORE LINEAR NATURE SO KEEPING MENTION IN THE HWO ACROSS THE AREA
PER SWODY1. OTRW SLOWED DOWN POPS A BIT WHILE KEEPING LIKELYS WEST
LATER AND HIGHER CHANCE SOUTH/SE PER INSTAB BUT LESS NEW RIVER
VALLEY GIVEN BETTER WESTERLY MIXING. TEMPS SHOULD QUICKLY REBOUND
TODAY AS CORE OF WARMER 85H AIR MOVES ACROSS AIDED BY DOWNSLOPE.
HOWEVER THINK ENOUGH DEBRIS CLOUDS AROUND TO TRIM OFF A FEW
DEGREES ESPCLY WEST OTRW LEANING TOWARD THE WARMER MAV MOS TODAY.

FRONT WILL BE SLOWLY CROSSING THE REGION OVERNIGHT WITH ADDED EVENING
CONVECTION LIKELY ACROSS THE WEST/SW PER LOCAL WRF WHICH MAY LINGER
UNTIL MIDNIGHT OR SO BEFORE FADING. MAY ALSO STILL HAVE AN INITIAL
AREA OF TSRA LINGERING SE SO WILL HAVE HIGH CHANCE/LOW LIKELY POPS
WEST AND HIGHER CHANCE SE THRU ABOUT 6Z. SHOULD SEE SHRA AND CLOUDS
SLOWLY DIMINISH LATE TONIGHT BEHIND THE FRONT WITH ONLY SOME AREAS
OF FOG AROUND TOWARD MORNING AT THIS POINT. GIVEN THE SLOWER NATURE
OF THE FRONT AND LESS DRYING...BUMPED UP LOWS A CAT OR SO MOST SPOTS
OVERNIGHT.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
MODELS CONTINUE PUSHING SOUTHERN PERIPHERY OF QPF FARTHER NORTH
WITH EACH RUN FOR SATURDAY. THE WEAK BOUNDARY WILL REMAIN CLOSE
ENOUGH TO THE SOUTHERN HALF OF THE CWA SUCH THAT GOOD SURFACE
CONVERGENCE WILL RESULT...THANKS TO THE SURFACE HIGH OVER THE
GREAT LAKES. DRY NORTHERLY FLOW DELIVERING LOW 50S DEWPOINTS NEAR
LYH...WILL INTERACT WITH THE MOISTURE RICH WSW FLOW ACROSS THE
CAROLINAS. THUS...POPS WERE INC TO HIGH CHC FOR THE NC PIEDMONT
AND THE NW NC HIGH COUNTRY. DID FOLLOW THE MAV MOS FOR MAX T AND
DEWPOINTS...AS THE MET/NAM IS TOO STRNG WITH A DISTURBANCE MOVING
ACROSS THE APPLN MTNS...THUS NOT ALLOWING THE RELATIVELY
COOLER/DRIER AIR TO SEEP SOUTH SATURDAY. SURFACE HIGH PRESSURE MERGING OFF
THE MIDDLE ATLANTIC COAST...WILL ALLOW E TO SE FLOW TO DEVELOP
SUNDAY. THIS UPSLOPE COMPONENT IN CONJUNCTION WITH A FEW SHRTWVS
MOVING ACROSS THE TN VALLEY...COMBINED WITH A SOUPY ATMOSPHERE...WILL
ALLOW SHWS/STORMS TO POSSIBLY BECOME NUMEROUS BY LATE DAY ACROSS
THE SW...AND INTO SUNDAY NIGHT ACROSS THE NEW RIVER VALLEY. MODELS
DEFINITELY TOOK A MORE PESSIMISTIC SWING ON THE 0Z RUN...INCLUDING
THE 03Z SREF. MAX T MAY BE A LITTLE TOO COLD CONSIDERING H85 TEMPS
NEAR +13C...BUT MAY BE OK IF NUMEROUS SHOWERS BREAK OUT EARLY
ENOUGH IN THE AFTERNOON.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
TEMPERATURES ON MONDAY WILL BE A LITTLE COOLER AS COMPARED TO
SUNDAY THANKS TO THE PRECIPITATION AND INCREASED CLOUD COVER. THE
LOW PASSES TO OUR NORTH ON TUESDAY AND BRINGS AN ASSOCIATED COLD
FRONT THROUGH THE REGION. SHOWERS AND STORMS WILL BE COMMON ACROSS
THE REGION TUESDAY AND GRADUALLY DECREASE IN COVERAGE BEHIND THE
FRONT TUESDAY NIGHT. AS THE SYSTEMS MAIN UPPER LOW PASSES TO THE
NORTH WEDNESDAY INTO THURSDAY...COLD POOL RELATED ISOLATED SHOWERS
ARE POSSIBLE. TEMPERATURES WILL TREND SLIGHTLY COOLER WEDNESDAY
INTO THURSDAY.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
WEDGE IS QUICKLY ERRODING AND SHOULD DISSIPATE FORE
NOON...KDAN/KLYH THE LAST OF THE TERMINALS TO CLEAR.

A COLD FRONT WILL APPROACH FROM THE OHIO VALLEY LATE IN THE DAY.
WARM UNSTABLE CONDITIONS WILL EXIST BY THIS AFTERNOON WITH
SCATTERED SHOWERS AND THUNDERSTORMS DURING THE PEAK HEATING PART
OF THE DAY...POTENTIALLY NUMEROUS ALONG THE COLD FRONT WEST AND
THE LEE TROF OUT EAST. APPEARS BEST CHANCES FOR SHRA/TSRA WILL
OCCUR OVER THE FAR WEST AFTER 16-17Z AND THEN SHIFT INTO THE
EASTERN SITES BY MID/LATE AFTERNOON. SINCE CONFIDENCE HIGHER OF
SEEING A TSRA AT KBLF OR KLWB INSERTING A VCTS THERE DURING THE
AFTERNOON WHILE LEAVING ELSW VCSH OR JUST CB AS COVERAGE MORE
UNCERTAIN EAST OF THE BLUE RIDGE. GIVEN THE SLOWING OF THE ACTUAL
COLD FRONT...ACTIVITY MAY LINGER ESPCLY ALONG THE KBLF TO KDAN
CORRIDOR INTO THE EVENING SO INCLUDING AN ADDED CB MENTION THRU
ABOUT 02-03Z. SHOWERS SHOULD DIMINISH BY MIDNIGHT GIVING WAY TO
SOME CLEARING BUT ALSO AREAS OF MVFR/IFR IN FOG/STRATUS AS INITIAL
DRYING BEHIND THE FRONT RATHER LIMITED.

THE COLD FRONT WILL STALL JUST SOUTH OF THE AREA ON SATURDAY WITH
MAINLY VFR EXPECTED OUTSIDE OF ANY ISOLATED CONVECTION THAT MAY
FORM NEAR THE VA/NC BORDER. FRONT WILL LIFT BACK NORTH SUNDAY
BRINGING A BETTER SHOT AT SHRA AND MVFR CONDITIONS BY SUNDAY
NIGHT. THIS BOUNDARY IN COMBO WITH ANOTHER COLD FRONT ARRIVING
FROM THE WEST WILL LIKELY KEEP AN OVERALL MVFR TO IFR OUTLOOK FOR
EARLY NEXT WEEK.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...JH
NEAR TERM...JH/PM
SHORT TERM...KM
LONG TERM...DS
AVIATION...JH/WP
Hazardous weather outlook, May 14, 12:10 PM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
1210 PM EDT FRI MAY 14 2010

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-151615-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
1210 PM EDT FRI MAY 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING. DAMAGING WIND GUSTS AND LARGE HAIL ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ACTIVE WEATHER MONDAY AND TUESDAY WITH POTENTIAL FOR HEAVY RAIN
RESULTING FROM SCATTERED TO NUMEROUS THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

In the hours before

Special weather statement, May 14, 12:30 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1230 PM EDT FRI MAY 14 2010

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-141930-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-
GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-
ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-
CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-
MONROE-GREENBRIER-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...DOBSON...
DANBURY...EDEN...BOONE...WILKESBORO...YADKINVILLE...TAZEWELL...
MARION...BLAND...PEARISBURG...WYTHEVILLE...PULASKI...RADFORD...
BLACKSBURG...INDEPENDENCE...WHITETOP...TROUTDALE...VOLNEY...
GALAX...FLOYD...NEW CASTLE...CLIFTON FORGE...COVINGTON...
HOT SPRINGS...ROANOKE...SALEM...FINCASTLE...LEXINGTON...
BUENA VISTA...STUART...ROCKY MOUNT...BEDFORD...AMHERST...
MARTINSVILLE...DANVILLE...LYNCHBURG...APPOMATTOX...SOUTH BOSTON...
KEYSVILLE...BLUEFIELD...FLAT TOP...HINTON...HIX...UNION...
LEWISBURG...QUINWOOD...DUO...RAINELLE
1230 PM EDT FRI MAY 14 2010

...SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...

THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE MOUNTAINS THIS
AFTERNOON...AND MAY BECOME STRONG TO SEVERE AS THEY MOVE EAST OF
THE MOUNTAINS THIS EVENING. ADDITIONAL THUNDERSTORM ACTIVITY IS
EXPECTED TO DEVELOP OVER KENTUCKY AND TENNESSEE THIS AFTERNOON...
AHEAD OF AN APPROACHING COLD FRONT. THESE STORMS MAY ALSO BECOME
STRONG TO SEVERE...CONTAINING DAMAGING WINDS AND HAIL.

SKYWARN ACTIVATION MAY BE REQUIRED BY MID AFTERNOON...BUT MORE
LIKELY FOR THIS EVENING. PLEASE MONITOR NOAA WEATHER RADIO FOR FUTURE
FORECAST UPDATES.

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 6:11 AM EDTDense Fog AdvisoryRNKAmherst, Appomattox, Bedford, Botetourt, Buckingham, Campbell and 19 more3 hr
May 14, 3:54 PM EDTSpecial Weather StatementRNKPittsylvania36 min
May 14, 4:26 PM EDTSevere Thunderstorm WarningRNKTazewell94 min
May 14, 5:23 PM EDTSpecial Weather StatementRNKPatrick37 min
May 14, 5:23 PM EDTSevere Thunderstorm WarningRNKGiles, Pulaski52 min
May 14, 5:32 PM EDTSpecial Weather StatementRNKFloyd43 min
May 14, 5:59 PM EDTSevere Thunderstorm WarningRNKPatrick61 min
May 14, 6:08 PM EDTSpecial Weather StatementRNKBland37 min
May 14, 6:12 PM EDTSevere Thunderstorm WarningRNKBland, Tazewell, Wythe63 min
May 14, 6:34 PM EDTSevere Thunderstorm WarningRNKAlleghany, Bath, Rockbridge26 min
May 14, 6:42 PM EDTSevere Thunderstorm WarningRNKHenry, Patrick, City of Martinsville44 min
May 14, 7:46 PM EDTSpecial Weather StatementRNKAmherst29 min
May 14, 4:56 PM EDTSpecial Weather StatementRNKWatauga34 min
May 14, 5:28 PM EDTSevere Thunderstorm WarningRNKAshe, Watauga62 min
May 14, 6:04 PM EDTSevere Thunderstorm WarningRNKAshe, Watauga, Wilkes43 min
May 14, 6:29 PM EDTFlash Flood WarningRNKAshe, Watauga, Wilkes4 hr
May 14, 6:41 PM EDTSevere Thunderstorm WarningRNKWilkes, Yadkin64 min
May 14, 6:50 PM EDTSpecial Weather StatementRNKWatauga40 min
May 14, 7:43 PM EDTFlash Flood WarningRNKWilkes4 hr
May 14, 7:43 PM EDTSevere Thunderstorm WarningRNKWilkes, Yadkin62 min
May 14, 7:54 PM EDTSpecial Weather StatementRNKStokes36 min
May 14, 7:19 PM EDTSpecial Weather StatementRNKGreenbrier56 min
May 14, 7:33 PM EDTSevere Thunderstorm WarningRNKGreenbrier29 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.